Alert archive / Alabama / Small Craft Advisories in 2015
Small Craft Advisory 8, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Jan 29, 2015, 3:42 PM CST. It took effect at Jan 30, 2015, 3:00 AM CST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Jan 29, 2015, 3:42 PM CST (21:42 UTC)
- In effect from
- Jan 30, 2015, 3:00 AM CST
- Expired
- Jan 30, 2015, 3:32 PM CST
- In force
- 13 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
598 WHUS74 KMOB 292142 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 342 PM CST THU JAN 29 2015 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM... .STRONG OFFSHORE FLOW IN THE WAKE OF A COLD FRONTAL PASSAGE WILL BEGIN EARLY FRIDAY MORNING. WINDS WILL BEGIN TO RELAX THROUGH THE AFTERNOON HOURS. GMZ650-655-670-675-300600- /O.NEW.KMOB.SC.Y.0008.150130T0900Z-150130T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 342 PM CST THU JAN 29 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO NOON CST FRIDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO NOON CST FRIDAY. * WINDS: NORTHEAST INCREASING TO 20 TO 25 KNOTS WITH HIGHER GUSTS. * SEAS: BUILDING TO 2 TO 3 FEET OUT TO 20 NM AND 3 TO 5 FEET OUT TO 60 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
070 WHUS74 KMOB 300403 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1003 PM CST THU JAN 29 2015 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF NORTHWEST FLORIDA AND ALABAMA OUT 60 NM INCLUDING MOBILE BAY FROM 3 AM TO NOON CST FRIDAY... .A COLD FRONT APPROACHING FROM THE NORTH WILL MOVE THROUGH THE MARINE AREA TONIGHT WITH A MODERATE TO STRONG NORTHERLY FLOW IN THE WAKE OF THE FRONT. WINDS WILL BEGIN TO RELAX THROUGH THE AFTERNOON HOURS. GMZ630>632-301215- /O.EXA.KMOB.SC.Y.0008.150130T0900Z-150130T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 1003 PM CST THU JAN 29 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO NOON CST FRIDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO NOON CST FRIDAY. * WINDS: NORTHEAST INCREASING TO NEAR 20 KNOTS WITH HIGHER GUSTS. * SEAS: BAY WATERS BECOMING CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-670-675-301215- /O.CON.KMOB.SC.Y.0008.150130T0900Z-150130T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1003 PM CST THU JAN 29 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO NOON CST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO NOON CST FRIDAY. * WINDS: NORTHEAST INCREASING TO NEAR 20 KNOTS WITH HIGHER GUSTS. * SEAS: BUILDING TO 2 TO 4 FEET OUT TO 20 NM AND 3 TO 5 FEET OUT TO 60 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
059 WHUS74 KMOB 300952 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 352 AM CST FRI JAN 30 2015 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF NORTHWEST FLORIDA AND ALABAMA OUT 60 NM INCLUDING MOBILE BAY UNTIL NOON CST TODAY... .A COLD FRONT SURGES DEEP INTO THE GULF TODAY. IN THE WAKE OF THE FRONT...A MODERATE TO STRONG NORTHERLY FLOW BRINGS MODERATE SEAS THIS MORNING. WINDS WILL BEGIN TO RELAX THROUGH THE AFTERNOON HOURS. GMZ630>632-650-655-670-675-301800- /O.CON.KMOB.SC.Y.0008.000000T0000Z-150130T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 352 AM CST FRI JAN 30 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * WINDS: NORTH NORTHEAST 15 TO 20 KNOTS WITH FREQUENT HIGHER GUSTS OVER BAYS AND SOUNDS AND 18 TO 23 WITH FREQUENT HIGHER GUSTS OVER THE OPEN GULF WATERS. * SEAS: BUILDING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
360 WHUS74 KMOB 301759 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1159 AM CST FRI JAN 30 2015 ...A SMALL CRAFT ADVISORY HAS BEEN EXTENDED FOR THE COASTAL WATERS OF NORTHWEST FLORIDA AND ALABAMA FROM 20 NM TO 60 NM UNTIL 4 PM CST THIS AFTERNOON... .IN THE WAKE OF A COLD FRONTAL PASSAGE...STRONG NORTHERLY FLOW AND MODERATE SEAS WILL CONTINUE THROUGH THE AFTERNOON FOR COASTAL WATERS 20 NM TO 60 NM. WINDS WILL BEGIN TO RELAX THROUGH THE AFTERNOON HOURS. GMZ630>632-650-655-301900- /O.CAN.KMOB.SC.Y.0008.000000T0000Z-150130T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 1159 AM CST FRI JAN 30 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE SMALL CRAFT ADVISORY HAS BEEN CANCELED AS WINDS AND SEAS HAVE BEGUN TO RELAX. HOWEVER...SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION THROUGH THE AFTERNOON AS WIND SPEEDS CONTINUE TO RANGE BETWEEN 15 AND 20 KNOTS. $$ GMZ670-675-302200- /O.EXT.KMOB.SC.Y.0008.000000T0000Z-150130T2200Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1159 AM CST FRI JAN 30 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. * WINDS: NORTH NORTHEAST AROUND 20 KNOTS WITH HIGHER GUSTS. * SEAS: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
737 WHUS74 KMOB 302132 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 332 PM CST FRI JAN 30 2015 ...SMALL CRAFT ADVISORY CANCELED FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA FROM 20 TO 60 NM... .STRONG NORTHERLY WINDS HAVE RELAXED AND WILL CONTINUE TO GRADUALLY DECREASE THIS EVENING. SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION THROUGH THE EVENING AS WIND SPEEDS CONTINUE TO RANGE BETWEEN 15 AND 20 KNOTS. GMZ670-675-302245- /O.CAN.KMOB.SC.Y.0008.000000T0000Z-150130T2200Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 332 PM CST FRI JAN 30 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELED THE SMALL CRAFT ADVISORY. SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION THROUGH THE EVENING AS WIND SPEEDS CONTINUE TO RANGE BETWEEN 15 AND 20 KNOTS. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Jan 29, 11:54 AM CST, 3 hours 48 minutes earlier.
Area forecast discussion, Jan 29, 11:54 AM CST, 3 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 1154 AM CST THU JAN 29 2015 .AVIATION... 18Z TAF ISSUANCE... VFR CONDITIONS WILL PREVAIL THROUGH THE FORECAST PERIOD. A MID TO HIGH LEVEL CLOUD DECK WILL MOVE IN THIS EVENING WITH WINDS DIMINISHING OVERNIGHT AHEAD OF A COLD FRONT. WINDS WILL GENERALLY SHIFT TO NORTH WITH GUSTS TO 20 KNOTS BY EARLY MORNING IN THE WAKE OF THE COLD FRONT. 07/MB && .PREV DISCUSSION... /ISSUED 508 AM CST THU JAN 29 2015/ SHORT TERM [TODAY THROUGH FRIDAY NIGHT]...LATEST SATELLITE LOOPS SHOW DEVELOPING SHORT WAVE MOVING OVER THE MS RIVER VALLEY EARLY TODAY WITH A TRAILING COLD FRONT STRETCHING SOUTHWARD INTO TX WHICH IS PROGGED TO REACH THE AL/NWFL COAST AND NORTH CENTRAL GULF BY 12Z FRI. AHEAD OF THE FRONT EXPECT MOSTLY MID TO HIGH CLOUDS TODAY AND OVERNIGHT WITH ISOLATED POCKETS OF LOWER BASED MOISTURE MAINLY TO THE NORTH AND EAST POSSIBLY SPARKING A BRIEF SHOWER GENERALLY EAST OF A LINE STRETCHING FROM CAMDEN IN AL TO CRESTVIEW FL THIS EVENING AND OVERNIGHT. NO SIGNIFICANT ACCUMULATIONS ARE EXPECTED. WITH THE LIMITED RETURN FLOW EXPECTED AT THE SFC WITH GENERALLY A LIGHT SOUTHWESTERLY FLOW BY LATE AFTERNOON AND THIS EVENING NOT REALLY ANTICIPATING ANY MAJOR DEVELOPMENT OF FOG ALSO...WITH MAYBE SOME ISOLATED CASES ALONG IMMEDIATE COAST DUE TO THE COOLER NEAR SHORE WATERS AND THE HIGHER DEWPTS SETTING UP BY LATE THIS AFTERNOON CONTINUING INTO THE EVENING HOURS. FOR NOW WILL NOT MENTION ANY FOG IN THE CURRENT FORECAST TONIGHT MAINLY FOR CONSISTENCY WITH SURROUNDING WFO'S. AS FOR TEMPS WILL CONTINUE TO LEAN TOWARDS THE WARMER MAV GUIDANCE FOR HIGHS TODAY GOING A DEGREE OR TWO ABOVE FOR MOST AREAS DUE TO PERSISTENCE ALONG WITH SOME SUNSHINE OCCURRING FOR MOST AREAS EARLY IN THE DAY. LATEST 1000 TO 500 MB THICKNESS VALUES FROM THE PHYSICAL GFS AND ECMWF REALLY DON'T SUPPORT ANY SIGNIFICANT DEPARTURE FROM THE LATEST GUIDANCE ALSO. AS FOR TEMPS TODAYS HIGHS WILL RANGE FROM THE LOWER TO MIDDLE 70S FORM MOST INLAND AREAS AND THE MID 60S TO NEAR 70S CLOSER TO THE COAST. FOR TONIGHT LOWS WILL FALL TO THE LOWER TO MID 40S FOR MOST INLAND AREAS AND THE MIDDLE 40S CLOSER TO THE COAST. 32/EE A DRY NORTHWEST FLOW ALOFT WILL RETURN TO THE CENTRAL GULF COAST REGION FRIDAY BETWEEN A DEPARTING UPPER LEVEL TROUGH MOVING INTO THE WESTERN ATLANTIC OCEAN AND MID LEVEL SHORTWAVE RIDGING OVER THE PLAINS STATES. MOSTLY SUNNY SKIES ARE EXPECTED ACROSS THE REGION UNDERNEATH MAINLY SCATTERED HIGH LEVEL CLOUD COVER. COOL NORTHERLY SURFACE FLOW WILL OTHERWISE PREVAIL AS A SURFACE RIDGE OF HIGH PRESSURE BUILDS FROM THE UPPER MIDWESTERN STATES TO THE OHIO AND TENNESSEE VALLEY REGIONS. HIGH TEMPERATURES FRIDAY LOOK TO FALL BACK DOWN TO NEAR OR SLIGHTLY BELOW CLIMATOLOGICAL NORMALS...GENERALLY IN THE MID 50S TO AROUND 60 DEGREES ACROSS THE REGION. CONTINUED SURFACE RIDGING...MOSTLY CLEAR SKIES AND A MUCH DRIER AIRMASS SETTLING INTO THE AREA WILL PROMOTE COOLER TEMPERATURES FRIDAY NIGHT. LOWS SHOULD RANGE FROM AROUND 30 TO THE MID 30S OVER THE INTERIOR TO THE UPPER 30S OR AROUND 40 NEAR THE IMMEDIATE COAST. /21 LONG TERM [SATURDAY THROUGH WEDNESDAY]...NOT MANY CHANGES WERE MADE TO THE EXTENDED PORTION OF THE FORECAST. WE STILL EXPECT A GOOD CHANCE OF RAIN TO RETURN TO THE FORECAST AREA DURING THE SUNDAY AND SUNDAY EVENING TIME FRAME. MEDIUM RANGE MODEL SOLUTIONS ARE STILL IN AGREEMENT WITH SPREADING DEEP LAYER PACIFIC MOISTURE FROM THE VICINITY OF THE DESERT SOUTHWEST AND CENTRAL AND SOUTHERN PLAINS STATES LATE FRIDAY/EARLY SATURDAY EASTWARD TOWARD THE MISSISSIPPI VALLEY REGION BY SATURDAY NIGHT AND FARTHER EASTWARD ACROSS THE CENTRAL GULF COAST STATES BY SUNDAY AS AN UPPER LEVEL TROUGH OVER THE DESERT SOUTHWEST SINKS INTO MEXICO AND ANOTHER TROUGH MOVES FROM THE PLAINS STATES TOWARD THE EASTERN U.S. MEDIUM RANGE GUIDANCE CONTINUES TO TREND TOWARD A SLOWER ARRIVAL OF DEEPER MOISTURE/LIFT ACROSS OUR AREA VERSUS THIS TIME YESTERDAY...SO IN TERMS OF POPS... WE WILL CONTINUE TO CARRY ONLY A SLIGHT TO LOW END CHANCE OF RAIN MAINLY AFTER MIDNIGHT SATURDAY NIGHT GENERALLY ACROSS SOUTHEAST MS AND PORTIONS OF SOUTHWEST AL. DEEPER MOISTURE AND BETTER LIFT WILL SPREAD ACROSS THE CWFA SUNDAY AS THE SHORTWAVE TROUGH AXIS PUSHES ACROSS THE REGION. RAIN WILL BECOME LIKELY ACROSS MOST LOCATIONS DURING THE DAY SUNDAY...WITH RAIN CHANCES DECREASING FROM WEST TO EAST SUNDAY EVENING INTO SUNDAY NIGHT AS THE SHORTWAVE TROUGH AXIS ADVANCES EASTWARD AND AS A COLD FRONT PUSHES ACROSS THE FORECAST AREA. DRY ZONAL FLOW WILL SET UP ACROSS THE REGION MONDAY IN THE WAKE OF THE TROUGH PASSAGE WHILE A COOL SURFACE RIDGE OF HIGH PRESSURE BUILDS FROM THE OHIO VALLEY TO THE NORTHERN GULF OF MEXICO. TEMPERATURES MONDAY SHOULD SUBSEQUENTLY AVERAGE ABOUT 5-10 DEGREES BELOW NORMAL. THE SURFACE RIDGE AXIS WILL MOVE TOWARD THE EAST COAST MONDAY NIGHT WHILE SURFACE LOW PRESSURE DEVELOPS IN THE VICINITY OF THE NORTHWESTERN GULF OF MEXICO LATE MONDAY INTO TUESDAY. THIS FEATURE MAY TRACK ACROSS THE NORTH CENTRAL GULF INTO MIDWEEK AS A MID LEVEL SHORTWAVE ALSO ADVANCES EASTWARD TOWARD OUR REGION. ASSOCIATED DEEP MOISTURE SPREADING OVER THE NORTHERN GULF AND TOWARD THE SOUTHEASTERN U.S. MAY BRING OUR NEXT CHANCE OF RAIN TUESDAY INTO WEDNESDAY. HIGH TEMPERATURES SHOULD OTHERWISE CONTINUE TO AVERAGE BELOW NORMAL THROUGH MIDWEEK. /21 MARINE...A LIGHT SOUTHERLY WIND FLOW IS EXPECTED TODAY AND EARLY TONIGHT AHEAD OF A COLD FRONT APPROACHING FROM THE WEST. THE COLD FRONT WILL MOVE ACROSS THE MARINE AREA NEAR SUNRISE FRIDAY LEADING TO A MODERATE TO OCCASIONALLY STRONG OFFSHORE FLOW MOSTLY FRIDAY MORNING THROUGH EARLY FRIDAY AFTERNOON. AS A RESULT SMALL CRAFT SHOULD EXERCISE CAUTION FOR THE OPEN GULF WATERS AND THE LOWER END OF MOBILE BAY INCLUDING THE MS SOUND EAST OF PASCAGOULA LATE TONIGHT AND DURING THE DAY ON FRI. A LIGHT EASTERLY FLOW DEVELOPS OVER THE WEEKEND THEN SHIFTS MOSTLY NORTHWEST LATE SUNDAY NIGHT INTO EARLY MONDAY IN THE WAKE OF A STRONGER COLD FRONT MOVING ACROSS THE REGION EARLY NEXT WEEK. AS A RESULT SMALL CRAFT ADVISORIES WILL BE LIKELY BY EARLY NEXT WEEK. SCATTERED TO NUMEROUS SHOWERS ARE EXPECTED AHEAD OF THE FRONT SUNDAY AND SUNDAY NIGHT. 32/EE && .PRELIMINARY POINT TEMPS/POPS... MOBILE 71 42 59 34 61 / 05 10 00 00 05 PENSACOLA 69 45 59 39 60 / 05 10 05 00 00 DESTIN 64 47 59 41 59 / 05 20 05 00 00 EVERGREEN 70 44 58 32 60 / 05 10 00 00 00 WAYNESBORO 73 40 57 32 59 / 05 10 00 00 05 CAMDEN 71 41 58 31 59 / 05 20 00 00 00 CRESTVIEW 70 43 60 33 62 / 05 20 00 00 00 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jan 29, 6:08 AM CST, 9 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 608 AM CST THU JAN 29 2015 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-301215- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 608 AM CST THU JAN 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH WEDNESDAY. GMZ630>635-650-655-670-675-301215- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 608 AM CST THU JAN 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE POSSIBLE IN THE WAKE OF A COLD FRONT MOSTLY DURING THE MORNING AND EARLY AFTERNOON HOURS ON FRIDAY. HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE POSSIBLE IN THE WAKE OF A STRONG COLD FRONT SUNDAY NIGHT THROUGH EARLY TUESDAY.
Nearby
Small Craft Advisories in Alabama, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.